Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Not able to concentrate, uncontrollable thoughts. Treated with setraline. Symptoms relapsing upon stopping medication. Need help

Hello doctor, Age 29. I was worried about get mad. These thoughts made me panic and couldn t concentrate on any where even tv program. I have consulted doctor he given me medicine called sertraline tablet. I was taking it past two years. I am not taking the medicine from past 4 months. Now the feeling started again slowly. Can you help me
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
As per details given by you, these uncontrollable and irrational thoughts which seem to bother you could be manifestation of Obsessive compulsive disorder. It is recommended to restart sertraline for an early control of these symptoms. It is also recommended that you should stop these medications gradually after consulting your psychiatrist. If you have any additional queries please feel free to raise them.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor